# SDR MALA010420

- Difficulty date: April 13, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 8519ME
- Part serial: 484
- Condition: Malfunctioned
- Location: T/E Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2828, OUT OF DTW, FLAPS CYCLE BETWEEN 0-3 DEGREES EVERY 1-2 MINUTES DURING CRUISE.  FLIGHT AND FLT LVL 220, INDICATED SPEED OF 180-185.  AIR RETURN TO DTW.  MAINTENANCE REPLACED FLAP CONTROL UNIT AND FLAP CONTROL VALVE.  CONTROL UNIT P/N 8519M3, S/N OFF 061, S/N ON 484.  FLAP CONTROL VALVE P/N MP1416100-5, S/N OFF 1365, S/N ON 1606.  ALL CHECKS GOOD IAW SF340MM CHAP 27-51-00-5.
